Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

omar1234

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Everything posted by omar1234

  1. Okay so i just got off of accutane about a month ago and i'm still clear. So i'm thankful for that, but i'm still very bothered with some of accutane's lingering side effects. The worst for me is the flushing and redness. Anytime i get a little bit embarrassed, nervous, or even talk to someone i usually don't my face starts to flush and i start sweating all over my body, within a couple of minutes i'm red as can be and in extreme discomfort as my whole body begins to be inflicted by pain becaus
  2. well i mean i'm half way through the last month taking 120 mg and i haven't experienced any unusual side effects and its my last month so i think i should be fine! just still curious on if this high dose will cause my acne to come back
  3. Okay so I've been on accutane for 5 and a half months. The first month i was on 40 mg everyday and by the end was starting to clear up, for the next two months my doctor bumped me up to 60 mg , and by month 4 i was on 80 mg, for months 4 and half of five i was very clear and was stoked on my accutane and how it was working, however by the end of month 5 i went on an overseas trip for a week and unfortunately missed out on two weeks of dosage, i didn't breakout too bad but my moderate acne had ca
×